# SDR SWIA201440341

- Difficulty date: November 20, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 30,731 hours, 21,761 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER AFT END CAP DENTED.  REMOVED DENTED PAX DOOR AFT END CAP, DRESSED BACK DAMAGED AREA, NDT FOUND NO DEFECTS, ENSURED NO DAMAGE TO UNDERLYING STRUCTURE, REINSTALLED END CAP, RESTORED FINISH. ALL STEPS COMPLIED WITH IAW REO.
